# SDR DALA2024042904749

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,501 hours, 33,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FR.68 LH WEB HORIZONTAL FLANGE INNER CAP STR .22L. CRACK LENGTH IS 1.181 INCH APPROX. (REQUESTING REPAIR DISPOSITIO N. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED, AND REPAIR MUST B E ACCOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311-01244, WORK S ECTION 01A, SB A320- 53-1491 REV 01, AND FAA AD 2022-15-05, EASA AD 202 2-0030. (LP: 031684)
